# SDR FDEA202406110792

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 91,684 hours, 19,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

1R SLIDE TEST LIGHT DOES NOT ILLUMINATE.  REPLACED REMOTE PRESSURE INDICATOR ASSEMBLY. OPS CHECK GOOD. REF AMM 25-61-04-4.
